# SDR SWIA201024922

- Difficulty date: September 17, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 13,738 hours, 8,480 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LOWER LIGHT (12 C/D) INOPERATIVE. RELAMPED.
